Generalised soft binomial American real option pricing model (fuzzy-stochastic approach)

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78369

Show full item record


Title: Generalised soft binomial American real option pricing model (fuzzy-stochastic approach)
Author: Zmeškal, Zdeněk
Date issue: 2010
Citation: European journal of operational research. 2010, vol.207, issue 2, p. 1096-1103.
URI: http://hdl.handle.net/10084/78369
ISSN: 0377-2217
DOI: 10.1016/j.ejor.2010.05.045
URI: http://dx.doi.org/10.1016/j.ejor.2010.05.045
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics